Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 3(369), Pages 175–176 (Mi umn1755)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Systems of integrals in involution and associativity equations

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm1755

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:3, 568–570

Bibliographic databases:

MSC: Primary 81T70, 81T45; Secondary 14D21, 53D45, 53B25
Presented: С. П. Новиков
Accepted: 02.06.2006

Citation: O. I. Mokhov, “Systems of integrals in involution and associativity equations”, Uspekhi Mat. Nauk, 61:3(369) (2006), 175–176; Russian Math. Surveys, 61:3 (2006), 568–570

Citation in format AMSBIB
\Bibitem{Mok06}
\by O.~I.~Mokhov
\paper Systems of integrals in involution and associativity equations
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 3(369)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1755}
\crossref{https://doi.org/10.4213/rm1755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261525}
\zmath{https://zbmath.org/?q=an:1132.37025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..568M}
\elib{https://elibrary.ru/item.asp?id=25787308}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 3
\pages 568--570
\crossref{https://doi.org/10.1070/RM2006v061n03ABEH004337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241498600011}
\elib{https://elibrary.ru/item.asp?id=18101543}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750515840}


Linking options:
  • http://mi.mathnet.ru/eng/umn1755
  • https://doi.org/10.4213/rm1755
  • http://mi.mathnet.ru/eng/umn/v61/i3/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergyeyev A., “Infinite hierarchies of nonlocal symmetries of the Chen-Kontsevich-Schwarz type for the oriented associativity equations”, J. Phys. A, 42:40 (2009), 404017, 15 pp.  crossref  mathscinet  zmath  isi  elib  scopus
    2. O. I. Mokhov, “Realization of Frobenius Manifolds as Submanifolds in Pseudo-Euclidean Spaces”, Proc. Steklov Inst. Math., 267 (2009), 217–234  mathnet  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:421
    Full text:207
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021